# SDR AUS20020257

- Difficulty date: March 6, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 41963001
- Condition: Corroded
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOWNLOCK HOOK ASSEMBLY CLIP SECURING RIVETS CORRODED. ONE RIVET HEAD SHEARED AND ONE RIVET HEAD CORRODED. THE DEFECTIVE PART IS LOCATED IN THE AREA OF THE ENGINE EXHAUST.
